EconPapers    
Economics at your fingertips  
 

Integrable discrete systems and numerical integrators

B. Grammaticos and B. Dorizzi

Mathematics and Computers in Simulation (MATCOM), 1994, vol. 37, issue 4, 341-352

Abstract: We present an analysis of various integration schemes which are applied to the numerical integration of, first, a one-dimensional Hamiltonian system and, second, Painlevé equations I and II. Both systems are well-known integrable ones. Integrable integrators are best suited for the simulation of integrable systems since they allow simulations over long times and the use of moderately large integration steps.

Date: 1994
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378475494000239
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:37:y:1994:i:4:p:341-352

DOI: 10.1016/0378-4754(94)00023-9

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:37:y:1994:i:4:p:341-352